Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 38, NWS Memphis, TN

March 30, 2016Lawrence County, Randolph County, Arkansas

NWS Memphis, TN issued this flash flood warning at Mar 30, 2016, 9:04 PM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 9:04 PM CDT (02:04 UTC)
Expired
Mar 31, 2016, 12:00 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lawrence County, AR, Randolph County, AR

The radar

The Memphis radar (KNQA), 158 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WGUS54 KMEG 310204
FFWMEG
ARC075-121-310500-
/O.NEW.KMEG.FF.W.0038.160331T0204Z-160331T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...

* UNTIL MIDNIGHT CDT

* AT 904 PM CDT...EMERGENCY MANAGEMENT ESTIMATES 2 TO 4 INCHES OF
  RAIN HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS
  WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3
  HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  POCAHONTAS...WALNUT RIDGE...HOXIE...BLACK ROCK...LAKE CHARLES STATE
  PARK...IMBODEN...RAVENDEN...COLLEGE CITY...PORTIA...MAYNARD...
  BIGGERS...STRAWBERRY...LYNN...ALICIA...RAVENDEN SPRINGS...
  MINTURN...ANNIEVILLE...ATTICA...DALTON AND SMITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3649 9077 3643 9078 3643 9076 3628 9081
      3588 9089 3589 9136 3623 9135 3624 9126
      3633 9126 3633 9128 3637 9128 3639 9131
      3642 9131 3642 9133 3647 9136 3649 9139

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 6:51 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Mar 30, 6:51 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
651 PM CDT WED MAR 30 2016

.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

&&

.PREV DISCUSSION... /ISSUED 412 PM CDT WED MAR 30 2016/

DISCUSSION...WATER VAPOR SATELLITE TRENDS INDICATE A SHORTWAVE
TROUGH BEGINNING TO MOVE FROM THE SOUTHERN PLAINS INTO WESTERN
SECTIONS OF THE LOWER MISSISSIPPI VALLEY. THIS HAS RESULTED IN THE
DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS OVER
ARKANSAS...NORTHEAST TEXAS...AND SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE REMAINDER OF THE LOWER MISSISSIPPI
VALLEY. AS OF 3 PM CDT...TEMPERATURES ACROSS THE MID SOUTH ARE IN
THE 70S AT MOST LOCATIONS WITH 60S OCCURRING ACROSS PORTIONS OF
NORTHEAST ARKANSAS WHERE THUNDERSTORMS HAVE COOLED THE AIR. SEVERE
THUNDERSTORM POTENTIAL TONIGHT AND AGAIN ON THURSDAY ALONG WITH
HEAVY RAINFALL POTENTIAL ARE THE PREDOMINANT CHALLENGES IN THIS
AFTERNOON/S FORECAST.

STRONG SOUTHERLY WINDS ON THE BACK SIDE OF HIGH PRESSURE HAS
ADVECTED LOW LEVEL MOISTURE UP FROM THE GULF OF MEXICO. SURFACE
DEWPOINTS HAVE ALREADY RISEN INTO THE 50S AND WILL LIKELY RISE
INTO THE 60S BY TONIGHT. INSTABILITY IS EXPECTED TO BE INITIALLY
ELEVATED TONIGHT WITH LARGE HAIL BEING THE PRIMARY THREAT.
SOME UNCERTAINTY STILL REMAINS TO HOW THE OVERALL CONVECTIVE
ACTIVITY WILL EVOLVE INTO THE OVERNIGHT HOURS AS SEVERAL
SHORTWAVES EMBEDDED WITHIN SOUTHWEST FLOW ALOFT WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY. LATEST THINKING IS A POTENTIAL FOR
MORE ORGANIZED ACTIVITY TO DEVELOP ACROSS ARKANSAS/LOUISIANA
LATER TONIGHT AND MOVE TOWARDS THE MID SOUTH OVERNIGHT TOWARDS
THURSDAY MORNING. FAVORABLE UPPER LEVEL DIVERGENCE...STEEP MID
LEVEL LAPSE RATES...AND FAVORABLE 0-6 KM SHEAR SUGGEST THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...SUFFICIENT DIRECTIONAL SHEAR WITH 0-1 KM STORM
RELATIVE HELICITY VALUES IN EXCESS OF 300 M2/S2 INDICATE A
POTENTIAL FOR TORNADOES EMBEDDED WITHIN LINE SEGMENTS IF STORMS
CAN BECOME SURFACE BASED.

THE TORNADIC THREAT SHOULD GRADUALLY DIMINISH THURSDAY MORNING AS
DIRECTIONAL SHEAR WEAKENS THROUGHOUT THE DAY. HOWEVER...SHORT TERM
MODELS INDICATE INCREASED INSTABILITY WITH VALUES APPROACHING OR
EXCEEDING 2000 J/KG AFTER THE INITIAL MORNING ACTIVITY MOVES OUT
AND ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREAT FOR ANY ADDITIONAL ACTIVITY THAT BECOMES SEVERE ON
THURSDAY...ESPECIALLY TOWARDS THURSDAY AFTERNOON/EVENING AS A COLD
FRONT FINALLY PUSHES THROUGH THE MID SOUTH BY THURSDAY NIGHT.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...HEAVY RAINFALL IS
POSSIBLE ESPECIALLY IF THUNDERSTORMS REPEATEDLY MOVE ACROSS THE
SAME AREAS WITH AMOUNTS AVERAGING BETWEEN 2-4 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE. A FLASH FLOOD WATCH FOR ALONG AND SOUTH
OF I-40 REMAINS IN EFFECT THROUGH THURSDAY EVENING.

HIGH PRESSURE WILL GRADUALLY RETURN TO THE MID SOUTH FOR FRIDAY
BEHIND THE COLD FRONT...BRINGING MAINLY RAIN FREE WEATHER TO THE
REGION THROUGH THE WEEKEND. LONG TERM MODELS SUGGEST A COLD FRONT
EMBEDDED WITHIN NORTHWEST FLOW ALOFT MAY MOVE ACROSS THE REGION
EARLY NEXT WEEK BRINGING ISOLATED/SCATTERED SHOWER/THUNDERSTORM
CHANCES BACK TO THE MID SOUTH.

CJC

&&

.AVIATION...
00Z TAFS

SEVERAL ROUNDS OF CONVECTION EXPECTED OVER THE NEXT 24 HOURS. FOR
MEM... FOLLOWED RECENT HRRR SOLUTIONS WITH RESPECT TO COVERAGE AND
TIMING. ISOLATED TO SCATTERED TSRA EXPECTED AFTER 02Z...WITH
STRONGER FORCING AROUND 05Z RESULTING IN INCREASED COVERAGE AND
INTENSITY. BULK OF TSRA EXPECTED TO BE EAST OF THE MEM TRACON BY
OVERNIGHT OUTBOUND PUSH.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CRITTENDEN-LEE AR-
     PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CHESTER-DECATUR-
     FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Mar 30, 4:19 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT WED MAR 30 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-311215-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
419 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF THE MID SOUTH...MAINLY ALONG AND WEST OF A LINE FROM
PARAGOULD ARKANSAS TO HOUSTON MISSISSIPPI. SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY TONIGHT AND MOVE ACROSS THE MID SOUTH. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FOR THUNDERSTORMS
THAT REACH SEVERE LIMITS TONIGHT. A SECONDARY THREAT FOR TORNADOES
IS POSSIBLE FOR PORTIONS OF EAST ARKANSAS...SOUTHWEST
TENNESSEE...AND PORTIONS OF NORTHWEST MISSISSIPPI LATE TONIGHT.

HEAVY RAINFALL AND FLASH FLOODING IS ALSO LIKELY AND A FLASH FLOOD
WATCH REMAINS IN EFFECT. 2 TO 4 INCHES OF RAINFALL IS POSSIBLE WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SEVERE THREAT MAY BE ONGOING THURSDAY MORNING AS A COMPLEX OF
SHOWERS AND THUNDERSTORMS CONTINUES TO PROGRESS ACROSS PORTIONS OF
THE MID-SOUTH. ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED THURSDAY
AFTERNOON AND THURSDAY NIGHT WITH LARGE TO VERY LARGE HAIL...AND
DAMAGING WINDS THE PREDOMINANT THREATS DURING THIS PERIOD. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE WITH ANY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER
OPERATIONS TONIGHT THROUGH THURSDAY NIGHT.

In the hours before

Local storm report, Mar 30, 7:58 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
758 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      RAVENDEN                36.24N 91.25W
03/30/2016                   LAWRENCE           AR   PUBLIC

            ROAD IMPASSABLE DUE TO WATER RUSHING OVER ROAD.

&&

AJC
Local storm report, Mar 30, 8:17 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   TRAINED SPOTTER

            MANY ROADS FLOODED IN JONESBORO... MANY CARS STALLED IN
            HIGH WATER. WATER MOVING SWIFTLY.

&&

JPM
Local storm report, Mar 30, 8:18 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   PUBLIC

            PICTURE ON TWITTER OF KAYS BUILDING ON THE CAMPUS OF ASU
            FLOODED.

&&

JPM
Special weather statement, Mar 30, 8:39 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CDT WED MAR 30 2016

ARZ028-MOZ115-TNZ019-020-048-310230-
MISSISSIPPI AR-PEMISCOT MO-LAUDERDALE TN-DYER TN-GIBSON TN-
839 PM CDT WED MAR 30 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...

NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
NORTHEASTERN LAUDERDALE COUNTY IN WEST TENNESSEE...
DYER COUNTY IN WEST TENNESSEE...
WEST CENTRAL GIBSON COUNTY IN WEST TENNESSEE...

AT 839 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR BLYTHEVILLE...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN MISSISSIPPI...SOUTHEASTERN PEMISCOT...
NORTHEASTERN LAUDERDALE...DYER AND WEST CENTRAL GIBSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3602 8916 3581 8949 3575 8989 3592 8997
      3618 8961 3620 8940 3620 8916
TIME...MOT...LOC 0139Z 239DEG 48KT 3589 8983
Local storm report, Mar 30, 8:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   EMERGENCY MNGR

            MAJOR FLOODING IN THE JONESBORO AREA. SEVERAL ROADS WITH
            2FT OF WATER. POLICE CLOSING STREETS. WATER RESCUES
            ONGOING.

&&

JPM
Local storm report, Mar 30, 9:00 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
900 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       2 SE JONESBORO          35.80N 90.66W
03/30/2016  M3.48 INCH       CRAIGHEAD          AR   CO-OP OBSERVER

            JONESBORO CO-OP OBSERVER REPORTS 3.48 INCHES OF STORM
            TOTAL RAIN.

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:09 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 7:21 PM CDTSpecial Weather StatementMEGPoinsett39 min
Mar 30, 7:56 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett49 min
Mar 30, 8:20 PM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett6 hr
Mar 30, 8:55 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 8:59 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 10:07 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 10:11 PM CDTFlash Flood WarningMEGMississippi3 hr
Mar 30, 11:43 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 11:44 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 11:48 PM CDTAreal Flood WarningMEGClay, Craighead, Lawrence, Randolph3 hr
Mar 31, 1:08 AM CDTFlash Flood WarningMEGCrittenden, Lee3 hr
Mar 31, 1:31 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph4 hr
Mar 31, 1:36 AM CDTFlash Flood WarningMEGCrittenden, Mississippi3 hr
Mar 31, 1:40 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis3 hr
Mar 31, 2:13 AM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett3 hr
Mar 31, 2:39 AM CDTAreal Flood WarningMEGClay, Greene3 hr
Mar 31, 2:42 AM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 31, 3:19 AM CDTFlash Flood WarningMEGCrittenden3 hr
Mar 31, 4:11 AM CDTFlash Flood WarningMEGLee64 min
Mar 31, 4:19 AM CDTFlash Flood WarningMEGCrittenden, Mississippi56 min
Mar 31, 5:09 AM CDTAreal Flood WarningMEGCraighead, Lawrence, Poinsett3 hr
Mar 31, 9:53 AM CDTRiver Flood WarningMEGCraighead69 hr
Mar 31, 9:53 AM CDTRiver Flood WarningMEGMississippi, Poinsett4 days
Mar 31, 9:53 AM CDTRiver Flood WarningMEGLee, St. Francis3 days
Mar 31, 10:09 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett51 min
Mar 31, 10:31 AM CDTFlash Flood WarningMEGCraighead, Poinsett3 hr
Mar 31, 10:39 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett51 min
Mar 31, 10:48 AM CDTSpecial Weather StatementMEGGreene42 min
Mar 31, 10:57 AM CDTFlash Flood WarningMEGCrittenden, Cross, Poinsett3 hr
Mar 31, 10:57 AM CDTSpecial Weather StatementMEGMississippi33 min
Mar 31, 10:59 AM CDTSevere Thunderstorm WarningMEGClay, Greene46 min
Mar 31, 11:18 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
Mar 31, 11:30 AM CDTSevere Thunderstorm WarningMEGCross, Poinsett45 min
Mar 31, 11:55 AM CDTSevere Thunderstorm WarningMEGMississippi50 min
Mar 31, 12:12 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett48 min
Mar 31, 12:50 PM CDTSevere Thunderstorm WarningMEGMississippi40 min
Mar 31, 12:55 PM CDTSpecial Weather StatementMEGMississippi35 min
Mar 31, 3:20 PM CDTSpecial Weather StatementMEGLee, St. Francis40 min
Mar 31, 3:39 PM CDTSevere Thunderstorm WarningMEGCross, Lee, Phillips, St. Francis51 min
Mar 31, 4:22 PM CDTSpecial Weather StatementMEGCrittenden, Lee38 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis46 min
Mar 31, 4:33 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee42 min
Mar 31, 4:49 PM CDTSevere Thunderstorm WarningMEGPhillips41 min
Mar 31, 5:55 PM CDTRiver Flood WarningMEGClay, Greene51 hr

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.